# SDR DALA2016061604741

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR69, Y-1292 FLOORBEAM HAS CORROSION, FOUND TO BE OUT OF LIMITS, D=0.030", IAW TRIM 53-41-15, REPLACED WITH NEW STOCK, PN D5347218920400, IAW TRM 53-41-15.
